Topological equivalence of holomorphic foliation germs of rank 1 with isolated singularity in the Poincaré domain
Annales de l'Institut Fourier, to appear, 30 p.

We show that the topological equivalence class of holomorphic foliation germs of rank 1 with an isolated singularity of Poincaré type is determined by the topological equivalence class of the real intersection foliation of the (suitably normalized) foliation germ with a sphere centered in the singularity. We use this Reconstruction Theorem to completely classify topological equivalence classes of plane holomorphic foliation germs of Poincaré type and discuss a conjecture on the classification in dimension 3.

Nous démontrons que la classe d’équivalence topologique des germes de feuilletages holomorphiques de rang 1 avec une singularité isolée de type Poincaré est déterminée par la classe d’équivalence topologique du feuilletage réel d’intersection du germe du feuilletage (normalisé) avec une sphère centrée dans la singularité. Nous utilisons ce Theorème de Reconstruction afin de classifier complètement les classes d’équivalence topologique des germes de feuilletages holomorphiques planes de type Poincaré et nous discutons une conjecture sur la classification en dimension 3.

Received : 2017-07-19
Revised : 2017-12-22
Accepted : 2018-02-02
Classification:  32S65,  58K45
Keywords: holomorphic foliation germs, isolated singularity, topological equivalence, Poincaré domain
@unpublished{AIF_0__0_0_A15_0,
     author = {Eckl, Thomas and L\"onne, Michael},
     title = {Topological equivalence of holomorphic foliation germs of rank $1$ with isolated singularity in the Poincar\'e domain},
     note = {to appear in \emph{Annales de l'Institut Fourier}},
}
Eckl, Thomas; Lönne, Michael. Topological equivalence of holomorphic foliation germs of rank $1$ with isolated singularity in the Poincaré domain. Annales de l'Institut Fourier, to appear, 30 p.

[1] ArnolʼD, Vladimir I. Remarks on singularities of finite codimension in complex dynamical systems, Funkts. Anal. Prilozh., Tome 3 (1969) no. 1, pp. 1-6 | Zbl 0249.34035

[2] ArnolʼD, Vladimir I. Geometrical methods in the theory of ordinary differential equations, Springer, Grundlehren der Mathematischen Wissenschaften, Tome 250 (1983) | Zbl 0507.34003

[3] Brieskorn, Egbert; Knörrer, Horst Plane algebraic curves, Birkhäuser, Modern Birkhäuser Classics (1986) | Zbl 0588.14019

[4] Brunella, Marco; Sad, Paulo Holomorphic foliations in certain holomorphically convex domains of 2 , Bull. Soc. Math. Fr., Tome 123 (1995) no. 4, pp. 535-546 | Zbl 0855.57021

[5] Camacho, Cesar; Kuiper, Nicolaas H.; Palis, Jacob The topology of holomorphic flows with singularity, Publ. Math., Inst. Hautes Étud. Sci. (1978) no. 48, pp. 5-38 | Zbl 0411.58018

[6] Camacho, Cesar; Sad, Paulo Topological classification and bifurcations of holomorphic flows with resonances in C 2 , Invent. Math., Tome 67 (1982) no. 3, pp. 447-472 | Zbl 0503.58023

[7] Farb, Benson; Margalit, Dan A primer on mapping class groups, Princeton University Press, Princeton Mathematical Series, Tome 49 (2012) | Zbl 1245.57002

[8] Guckenheimer, John Hartman’s theorem for complex flows in the Poincaré domain, Compos. Math., Tome 24 (1972), pp. 75-82 | Zbl 0239.58007

[9] Hirsch, Morris W. Differential topology, Springer, Graduate Texts in Mathematics, Tome 33 (1994) (Corrected reprint of the 1976 original)

[10] Ilyashenko, Yulij; Yakovenko, Sergei Lectures on analytic differential equations, American Mathematical Society, Graduate Studies in Mathematics, Tome 86 (2008) | Zbl 1186.34001

[11] Ito, Toshikazu A Poincaré-Bendixson type theorem for holomorphic vector fields, Sūrikaisekikenkyūsho Kōkyūroku (1994) no. 878, pp. 1-9 (Singularities of holomorphic vector fields and related topics (Japanese) (Kyoto, 1993)) | Zbl 0900.32014

[12] Ito, Toshikazu; Scárdua, Bruno On holomorphic foliations transverse to spheres, Mosc. Math. J., Tome 5 (2005) no. 2, pp. 379-397 | Zbl 1089.32026

[13] Limón, Beatriz; Seade, José Morse theory and the topology of holomorphic foliations near an isolated singularity, J. Topol., Tome 4 (2011) no. 3, pp. 667-686 | Zbl 1238.32024

[14] Marín, David; Mattei, Jean-François Monodromy and topological classification of germs of holomorphic foliations, Ann. Sci. Éc. Norm. Supér., Tome 45 (2012) no. 3, pp. 405-445

[15] Stöcker, Ralph; Zieschang, Heiner Algebraische Topologie, B. G. Teubner, Mathematische Leitfäden (1994) | Zbl 0648.55001

[16] Warner, Frank W. Foundations of differentiable manifolds and Lie groups, Springer, Graduate Texts in Mathematics, Tome 94 (1983) | Zbl 0516.58001